# SDR HNAA2024032700231

- Difficulty date: March 8, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E026818 NO REPAIR INFO FOUND FOR STGR 19R REPAIR BTW FR 52-53.  REACCOMPLISHED SINGLE DOUBLER REPAIR ON STGR 19R BETWEEN FR 52-53 IAW EMB 145 SRM 53-24-02, ITEM 2 FIG 201, AND EO1-53-24-0189
